MAUDE Adverse Event Report: INSTITUT STRAUMANN AG S IMPL. Ø3.3 RN, SLACTIVE 8MM, ROXOLID®; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG S IMPL. Ø3.3 RN, SLACTIVE 8MM, ROXOLID®; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 033.431S
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Tissue Damage (2104)
Date of Event 03/26/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2012 in fdi 12 of the patient's mouth.On (b)(6) 2018, fracture of the implant was verified.The device was forwarded to the manufacturer.At the event the patient experienced: mobility.No further patient complications were reported.

Brand Name
S IMPL. Ø3.3 RN, SLACTIVE 8MM, ROXOLID®
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key9032657
Report Number0009613348-2019-21516
Device Sequence Number2831253
Product Code DZE
UDI-Device Identifier07630031715562
UDI-Public07630031715562
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K083550
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2018
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2015
Device Catalogue Number033.431S
Device Lot NumberY5536
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/09/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR